Folgen
lieven le bruyn
lieven le bruyn
university of antwerp, department of mathematics
Bestätigte E-Mail-Adresse bei uantwerpen.be - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Semisimple representations of quivers
L Le Bruyn, C Procesi
Transactions of the American Mathematical Society 317 (2), 585-598, 1990
2921990
Necklace Lie algebras and noncommutative symplectic geometry
R Bocklandt, L Le Bruyn
Mathematische Zeitschrift 240 (1), 141-167, 2002
1102002
Central extensions of three dimensional Artin-Schelter regular algebras
L Le Bruyn, SP Smith, M Van den Bergh
Mathematische Zeitschrift 222, 171-212, 1996
881996
Graded orders
L Bruyn, M Bergh, F Oystaeyen
Birkhäuser Boston, 1988
801988
Noncommutative geometry and Cayley-smooth orders
L Le Bruyn
Chapman and Hall/CRC, 2007
762007
Homogenized 𝔰𝔩 (2)
L Le Bruyn, SP Smith
Proceedings of the American Mathematical Society 118 (3), 725-730, 1993
711993
Stable rationality of certain PGLn-quotients
C Bessenrodt, L Le Bruyn
Inventiones mathematicae 104, 179-199, 1991
661991
Trace rings of generic 2 by 2 matrices
L Le Bruyn
American Mathematical Soc., 1987
651987
Central singularities of quantum spaces
L Lebruyn
Journal of Algebra 177 (1), 142-153, 1995
621995
Étale local structure of matrix invariants and concomitants
L Le Bruyn, C Procesi
Algebraic Groups Utrecht 1986: Proceedings of a Symposium in Honour of TA …, 2006
552006
Conformal S12 enveloping algebras
LL Bruyn
Communications in Algebra 23 (4), 1325-1362, 1995
551995
On quantum spaces of Lie algebras
L Le Bruyn, M Van den Bergh
Proceedings of the American Mathematical Society 119 (2), 407-414, 1993
551993
Local quivers and stable representations
J Adriaenssens, L Le Bruyn
Taylor & Francis Group 31 (4), 1777-1797, 2003
492003
Algebraic properties of linear cellular automata
L Le Bruyn, M Van den Bergh
Linear algebra and its applications 157, 217-234, 1991
381991
Generalized Rees Rings and Relative Maximal 0rders Satisfying Polynomia TTdentities.
L Le Bruyn
331983
Centers of generic division algebras, the rationality problem 1965–1990
L Le Bruyn
Israel Journal of Mathematics 76, 97-111, 1991
301991
Noncommutative Geometry N
L Le Bruyn
Universitaire Instelling Antwerpen. Department of Mathematics, 1999
281999
Moduli spaces for right ideals of the Weyl algebra
L LeBruyn
Journal of Algebra 172 (1), 32-48, 1995
251995
Local structure of Schelter-Procesi smooth orders
L Le Bruyn
Transactions of the American Mathematical Society 352 (10), 4815-4841, 2000
242000
Generic norm one tori
L Bruyn
Nieuw Arch. Wiskd.(4) 13, 401, 1995
241995
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20